MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY DUET EDMS, SMARTSITE WITH NEEDLELESS INJECTION SITES; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC NEUROSURGERY DUET EDMS, SMARTSITE WITH NEEDLELESS INJECTION SITES; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Catalog Number 46914
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned product was found to be not patent.It also met the requirements for leak testing.The patient line was found to be occluded at the junction of the patient line stopcock.All edms devices are 100% leak tested at the time of manufacture.
 
Event or Problem Description
It was reported to medtronic neurosurgery that the patient line stopcock was not working.According to the report, nothing would move when the stopcock was in the ¿on¿ position.Reportedly, the product failed during set-up and there was no injury to the patient.

Brand Name
DUET EDMS, SMARTSITE WITH NEEDLELESS INJECTION SITES
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key6426501
Report Number2021898-2017-00122
Device Sequence Number1102276
Product Code GWM
UDI-Device Identifier00613994445377
UDI-Public00613994445377
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K802100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Catalogue Number46914
Device Lot Number212214004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2017
Initial Report FDA Received Date03/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1